# SDR SIMA20140716003

- Difficulty date: July 16, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 25,481 hours, 21,520 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF FUEL ON TAKEOFF ROLL.  PERFORMED VISUAL INSPECTION OF NR 1 & 2 ENG IAW 72-00-00-200-802.  NO LEAKS NOTED.  PERFORMED ETN-EM72-034 NO FUEL SMELL NOTED.
